MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1613C156E
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994)
Date of Event 06/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 50mm diameter abdominal aortic aneurysm.It was reported that the patient returned for follow-up complaining of left leg pain.A cta was performed and the left side of the stent graft was found occluded.A tpa drip was inserted and the patient was subsequently treated with indigo aspiration system to evacuate the clot and 12mm stents from another manufacturer were placed in iliac artery.Angio revealed area of mechanical occlusion was clear with good flow.The physician stated the cause of the event was anatomy related, (there appeared to be an area in the left iliac that was slightly stenosed and at a 90 degree turn).No additional clinical sequelae were reported and the patient is fine and was discharged.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6823754
Report Number2953200-2017-01342
Device Sequence Number13677483
Product Code MIH
UDI-Device Identifier00643169467583
UDI-Public00643169467583
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2019
Device Model NumberETLW1613C156E
Device Catalogue NumberETLW1613C156E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR